# SDR DL72L010431

- Difficulty date: March 5, 2001
- Submitted: March 29, 2001
- Operation: Air carrier
- Aircraft: N502DA
- Make and model: Boeing 727232
- Aircraft serial: 21304
- Aircraft time: 76,130 hours, 51,257 cycles
- System (JASC): 4990 · APU Oil System
- Part: Apu
- Condition: Leaking
- Location: Apu Bay
- Part time: 44,637 hours, 54,513 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ON GROUND PREFLT OPERATING A/C PACKS CREATES AN ODOR AND HAZE IN AFT CABIN. ALL COCKPIT INDICATIONS NORMAL AFTER PACK OFF.  RE-CYCLED LEFT PACK ONLY AND ODOR / HAZE REAPPEARED. CORRECTED OIL LEAK AT APU.
